# SDR AALA20060885

- Difficulty date: October 18, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT CENTER AISLE CEILING AT SEAT ROWS 23, 24, AND 26 INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT CENTER AISLE CEILING AT SEAT ROWS 23, 24, AND 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
